# SDR ABXA9600233

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 59248976
- Condition: Cracked
- Location: Bs 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WHEELWELL PANEL ABOVE HYDRAULIC OVERFLOW BOTTLE CRACKED.  REPAIRED IAW DC-9 SRM 53-01, SHEET 3.
